RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1987, Volume 42, Issue 3  


Quadratic forms over $n$-dimensional local fields
V. G. Lomadze
353
Carathéodory–Fejér problem in $C^n$
G. Kh. Khudaiberganov
358
Variational inequalities for quasilinear operators of hyperbolic type
A. B. Aliev
369
Quadratic bundles of ordinary differential bundles
A. I. Vahabov
381
First boundary problem for a nonclassical equation
I. E. Egorov
394
Dependence of the solution of the Cauchy problem for a system of singular differential equations on a parameter
P. N. Zyukin
403
Hausdorff–Young inequality for the eigenfunctions and associated functions of a differential operator of second order
Kh. M. Karov
411
Wahlquist–Estabrook type coverings over the heat equation
E. G. Kirnasov
422
A general mixed boundary-value problem for the Laplace equation
S. Mataev
435
Rate of stabilization of the solutions of an initial-boundary-value problem for a nonlocal evolution equation
E. G. Savateev
445
Homeomorphisms of free topological groups do not preserve compactness
V. V. Tkachuk
455
Combinatorial properties of positive bases
D. N. Gainanov, I. Ya. Gusak
463
Математические заметки Mathematical Notes
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019